# SDR AALA20100916TUL07

- Difficulty date: September 16, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 94,189 hours, 15,264 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Equipment Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

YHZ - INFLIGHT MXP-JFK.  CREW REPORTED ELECTRICAL ODOR IN THE COCKPIT AND FORWARD EQUIPMENT COOLING STATUS MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED YHZ LANDED WITHOUT INCIDENT.  REPLACED FORWARD EQUIPMENT EXHAUST FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
